# SDR FDEA201207262710

- Difficulty date: July 26, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 59,002 hours, 13,900 cycles
- Engine: Pwa PW4152
- Engine time: 5,023 hours, 2,418 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

UPASSING 3000 ON T/O, FELT ABNORMAL VIBRATION WITH UNUSUAL NOISE.  NOTICED N1 VIB AT 1.4 AND N2 VIB AT 2.4 ON ENG 1.  WHILE TROUBLESHOOTING RECEIVED ENG 1 EPR MODE      FAULT AND ATS LEVER KICKED OFF.  NOTICED ENG 1 EGT GAUGE INOP AT "0".  ENG 1 N1 BEGAN UNCOMMANDED CLIMB TOWARD LIMIT.  FINALLY NOITCED ENG 1 OIL QUANTITY AND PRESSURE AT "0" FOLLOWED BY ECAM.  SHUTDOWN ENG 1 AND RTB ENG 1 WINDMILLING FOR APPROX 15 MINS WITH "0" OIL PRESSURE.   REMOVED AND REPLACED NR 1 ENGINE AS PER AMM 71-00-00-04.
